# SDR BSAA082296

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101GS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC267
- System (JASC): 2430 · DC Generating System
- Part: Fault Panel
- Part number: 50284001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SDY - BATTERY FAULT CAME ON AND WOULD NOT RESET IN THE AIR.  RESET ON THE GROUND.  STATIC FEEDER FAULT PANEL.  REPLACED FAULT PROTECTINO PANEL, GROUND OPS OK.  (M)
